Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mac

HELP!...I have a lot of redmarks....

Ok so I was on tane for 7 months now been of it for 5 1/2 months......

accuatne helped only when I was on it.....now I have redness still, and I still get little breakouts, most it is redmarks, not so much pimples....

I dont know what to do...

I want to try laser...or light treaments....

but should I buy one from the interent or should I vist a cosmo doctor and ask them, my derm gave me her number, she charges for every visit.....

what to do

Share this post


Link to post
Share on other sites
Guest Pieces Mended

Personally, I'd opt for the doctor first.

Share this post


Link to post
Share on other sites

hey,

I was on accutane for about 5 months and I also have a ton of red marks.....

then I tried this one regime I found on the board:

http://www.acne.org/messageboard/index.php?showtopic=35135

GREATEST THING EVER!!!

Ive been on it for only 6 days and wow.....huge improvement....I was gone for the weekend I tried this and when I came back my friends couldnt believe it

The only thing I do different is that I add a few drops of Jojoba oil to the moisterizer....feels really nice and no flaky skin

Hope this helps

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×